Periodic Solutions and Their Properties for Systems of Functional-Differential Equations with Parameter
- 10 Downloads
We establish sufficient conditions for the existence of periodic solutions for systems of nonlinear functional-differential equations with deviations of the argument and a small parameter ε. We also study the properties of these solutions as ε → 0.
Unable to display preview. Download preview PDF.
- 3.A. M. Samoilenko and G. P. Pelyukh, “Solutions of systems of nonlinear functional-differential equations bounded on the entire real axis and their properties,” Ukr. Mat. Zh., 46, No. 6, 737–747 (1994); English translation: Ukr. Math. J., 46, No. 6, 799–811 (1994).Google Scholar
- 4.N. L. Denysenko, “Asymptotic properties of continuous solutions of the systems of functional-differential equations with linear transformations of the argument,” Nauk. Visti Nauk.-Tekh. Univ. Ukr. “Lviv. Politekh. Inst.,” No. 3, 135–141 (2008).Google Scholar
- 5.N. L. Denysenko, “Properties of continuous periodic solutions of systems of functional-differential equations with small parameter,” Nelin. Kolyv., 17, No. 3, 332–340 (2014); English translation: J. Math. Sci., 212, No. 3, 254–263 (2016).Google Scholar
- 6.Yu. A. Mitropol’skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolutionary Equations with Periodic and Conditionally Periodic Coefficients [in Russian], Naukova Dumka, Kiev (1985).Google Scholar